Journal Report

Dynamics of Partial Differential Equations

Download PDF
Journal Information
Journal Title
Dynamics of Partial Differential Equations
Publisher
International Press, Inc.
ISSN
1548-159X
E-ISSN
2163-7873
Database
SCOPUS
Domain
Health Sciences, Physical Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
<!--StartFragment --><span class="cf0">On the existence of solitary wave solutions for a fifth order Kaup-Kupershmidt-KdV type equation</span><!--EndFragment -->
Liliana K. Esquivel, José R. Quintero
2026 Vol. 23 Issue 2 Pages 103-118
<!--StartFragment --> <span class="cf0">Scattering for the energy-critical defocusing nonlinear Hartree equation with inverse-square potential</span><!--EndFragment -->
Mingming Deng, Jing Lu, Fanfei Meng et al.
2026 Vol. 23 Issue 2 Pages 119-160
<!--StartFragment --> <span class="cf0">A problem with free boundary for the 3D full compressible Navier-Stokes-Poisson equations</span><!--EndFragment -->
Liening Qiao, Fuyi Xu
2026 Vol. 23 Issue 3 Pages 285-317
<!--StartFragment --><span class="cf0">Dynamics of dissipative solutions to the Hardy-</span><span class="cf0">Sobolev</span><span class="cf0"> parabolic equation</span><!--EndFragment -->
Masahiro Ikeda, César J. Niche, Gabriela Planas
2026 Vol. 23 Issue 1 Pages 1-18
<!--StartFragment --> <span class="cf0">Singular limit problem for the fractional parabolic-parabolic Keller-</span><span class="cf0">Segel</span><span class="cf0"> system in high dimension</span><!--EndFragment -->
Shouming Zhou, Le Zhou, Xiaoxiao He
2026 Vol. 23 Issue 1 Pages 77-101
<!--StartFragment --> <span class="cf0">Global existence and decay estimates of mild solutions to 3D fractional micropolar equations</span><!--EndFragment -->
Qiuyue Zhang, Zhi-Min Chen
2026 Vol. 23 Issue 3 Pages 269-283
<!--StartFragment --> <span class="cf0">Global existence and exponential decay of strong solutions for the incompressible Navier-Stokes equations with density-dependent viscosity coefficient</span><!--EndFragment -->
Haigen Wu, Xiaoying Zhang
2026 Vol. 23 Issue 3 Pages 209-223
<!--StartFragment --> <span class="cf0">Global existence and decay of solutions to the incompressible Oldroyd-B model with only stress tensor dissipation and without damping mechanism</span><!--EndFragment -->
Zhi Chen, Weixun Feng, Qiao Liu
2026 Vol. 23 Issue 1 Pages 19-62
<!--StartFragment --> <span class="cf0">Stability of global strong solutions for the Cauchy problem of a vscous radiative and reactive gas model with temperature-dependent viscosity</span> <!--EndFragment -->
Qiaowen Xiao, Xiaokui Zhao
2026 Vol. 23 Issue 2 Pages 161-194
<!--StartFragment --> <span class="cf0">Global existence and pointwise decay for nonlinear waves under the null condition</span><!--EndFragment -->
Shi-Zhuo Looi, Mihai Tohaneanu
2026 Vol. 23 Issue 3 Pages 225-268
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 04:27